MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 3 L

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 3 L
Model Number 02.07.1203L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year 11 months after the primary, revision surgery performed due to cemented tibial tray subsidence and consequent tibial tray loosening.The surgeon revised tibial tray and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023 lot 2009470: 135 items manufactured and released on (b)(6) 2020.Expiration date: 2025-12-08.No anomalies found related to the problem.To date, 131 items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs director: 2 years after posterior-stabilized cemented tka the tibial tray is subsiding and needs replacement.We only got pre-revision xrays and therefore we cannot judge the cortical coverage of the original implant.Normally, subsidence of a cemented tray may be due to insuffiocien cortical coverage or to worsening of the bone conditions - both these situations require postoperative radiographs to be assessed.In neither case we see any reason to suspect that a faulty device caused the problem.

Brand Name
GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 3 L
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16751773
Report Number3005180920-2023-00250
Device Sequence Number8556138
Product Code JWH
UDI-Device Identifier07630030819889
UDI-Public07630030819889
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Model Number02.07.1203L
Device Catalogue Number02.07.1203L
Device Lot Number2009470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient RaceBlack Or African American